# SDR U30A2009122200010

- Difficulty date: December 20, 2009
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 24,002 hours, 9,307 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2460 · DC Power Distribution System
- Part: Transformer
- Part number: Y0053
- Part serial: 5255
- Condition: Shorted
- Location: Zone 100
- Part time: 24,771 hours, 9,517 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: A

## Discrepancy

IN CLIMB ECAM ELEC DC BUS 2 FAULT 20-DEC-09 EMER RTF CUN. CONCLUSIONS: TRANSFORMER RECTIFIER(TR) PN Y005-3, SN 5255, FIN 1PU2.  SUSPECTED THAT INITIAL SHORT CIRCUIT OCCURRED IN TR, POSSIBLY DUE TO FOREIGN METALLIC FILINGS LEADING TO CB 2PU2 POPPED OUT.  THE NON RECOVERY OF DC2 BUS BY OPPOSITE CHANNEL EXPLAINED BY CRACKED SOLDER ON Q1 TRANSISTOR (COMBINED WITH VIBRATION & TEMP CONTRIBUTORY),  SUPPORTED BY TFE REPORT 228809. CONTACTOR FIN 5PU2 PN 640CC04A2Y00 FUN CKD OK BUT CONTACT 7/9 OUT OF SPEC, NON REPAIRABLE UNIT-SCRAPPED.  CONTACTOR FIN 14PU P/N 564CA04F10Y00 NFF,SUPPORTED BY REPORT N1000603 & N1000605. BASED ON TESTS 5PU2 & 14PU NOT AT FAULT.ALSO LOSS OF DC BUS 2 REVEALED HIDDEN FAULTS IN ATA21 & ATA32 BACK UP SYSTEMS.  ATA21 TEMP SENSOR FIN 11HM10 PN 767A0000-04 HAD HIDDEN FAULT & R & R ATA32 HIDDEN FAULT PARK BRK SEL VLV FIN 72GG PN C24703003 NR 2 ELEC MOTOR POWERED BY HOT BUS 701PP WAS FAULTY.  NR 1 MOTOR IS POWERED BY DC 2 BUS & LOSS OF BUS LEAD TO LOSS OF PARK BRK FUNCTION.  PARK BRK VLV R & R HIDDEN FAULT NW STEERING ELEC BOX FIN 5GC, PN D23119750-1 HAD 9 OHMS RESISTANCE AT PIN D (SHOULD BE OPEN) & TRICKED BSCU MAKING IT BELIEVE IT WAS RECEIVING A GROUND SIGNAL (TOW SIGNAL IN FLT) WHICH TRIGGERED 5GC FAIL MESSAGE & WAITED FOR ACFT SPEED TO FALL BELOW 1 M/S (TURNING OFF RUNWAY) EXPLAINS LOSS OF NWS.5GC WAS R & R.  OTHER SYS LOSSES DIRECTLY ATTRIBUTABLE TO LOSS OF DC BUSS 2.
